Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 48


Journal: Bull. Amer. Math. Soc. 48 (1942), 950
DOI: https://doi.org/10.1090/S0002-9904-1942-07840-2
Original Article: Bull. Amer. Math. Soc. 48 (1942), 57-75.
Original Article: Bull. Amer. Math. Soc. 48 (1942), 361-369.
Original Article: Bull. Amer. Math. Soc. 48 (1942), 739-743.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07840-2